# SDR RAIA981127

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 935
- System (JASC): 7710 · Power Indicating System
- Part: Signal Cond
- Part number: 31024766
- Condition: Failed
- Location: Rt Engine
- Part time: 12,099 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 7306 - STL - RIGHT TORQUE GAUGE FAILED ON TAKEOFF ROLL.  MAINTENANCE REPLACED RIGHT TORQUE SIGNAL CONDITIONER.  (M)
